Positive solutions for nonlinear hemivariational inequalities
In this paper we study the existence of positive solutions for nonlinear problems driven by the p-Laplacian or more generally, by multivalued p-Laplacian-like operators. Both problems have a nonsmooth locally Lipschitz potential (hemivariational inequalities). Using variational methods based on the nonsmooth critical point theory, we prove two existence results with the p-Laplacian and multivalued p-Laplacian-like operators.
Generalized subdifferentials, Locally Lipschitz functions, Nonsmooth C-condition, Nonsmooth critical point theory, p-Laplacian, p-Laplacian-type
Hu, Shouchuan, and Nikolaos S. Papageorgiou. "Positive solutions for nonlinear hemivariational inequalities." Journal of mathematical analysis and applications 310, no. 1 (2005): 161-176.
Journal of Mathematical Analysis and Applications